Alert archive / North Carolina / Flash Flood Warnings in 2018

Flash Flood Warning 29, NWS Raleigh, NC

August 2, 2018Stanly County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Aug 2, 2018, 4:11 PM EDT for Stanly County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2018, 4:11 PM EDT (20:11 UTC)
Expired
Aug 2, 2018, 7:15 PM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

County Stanly County, NC

The radar

The Raleigh/Durham radar (KRAX), 159 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1565 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1565 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

410 
WGUS52 KRAH 022011
FFWRAH
NCC167-022315-
/O.NEW.KRAH.FF.W.0029.180802T2011Z-180802T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
411 PM EDT THU AUG 2 2018

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Stanly County in central North Carolina...

* Until 715 PM EDT
  
* At 409 PM EDT, Doppler radar indicated a cluster of thunderstorms 
  producing heavy rain moving north across the warned area. Up to 
  one inch of rain has already fallen. An additional one to two 
  inches is likely through 530 PM.  Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  Albemarle, Badin Lake, Plyler, Locust, Norwood, Badin, Oakboro,
  Stanfield, Richfield and New London.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

In hilly terrain there are dozens of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3550 8030 3550 8018 3547 8016 3546 8012
      3527 8009 3526 8010 3523 8008 3516 8007
      3517 8010 3519 8011 3519 8013 3518 8013
      3517 8014 3517 8024 3521 8025 3518 8032
      3519 8049

$$

WSS
2 follow-up statements
942 
WGUS72 KRAH 022109
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
509 PM EDT THU AUG 2 2018

NCC167-022315-
/O.CON.KRAH.FF.W.0029.000000T0000Z-180802T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stanly NC-
509 PM EDT THU AUG 2 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
STANLY COUNTY...

At 504 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to two inches of rain has fallen in 
the vicinity of Oakboro and Locust since 330 PM. Flash flooding is 
expected to begin shortly.

Additional rainfall amounts of one to two inches are possible in the 
warned area through 630 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

In hilly terrain there are dozens of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3550 8030 3550 8018 3547 8016 3546 8012
      3527 8009 3526 8010 3523 8008 3516 8007
      3517 8010 3519 8011 3519 8013 3518 8013
      3517 8014 3517 8024 3521 8025 3518 8032
      3519 8049

$$

WSS
453 
WGUS72 KRAH 022307
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
707 PM EDT THU AUG 2 2018

NCC167-022317-
/O.EXP.KRAH.FF.W.0029.000000T0000Z-180802T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stanly NC-
707 PM EDT THU AUG 2 2018

...THE FLASH FLOOD WARNING FOR STANLY COUNTY WILL EXPIRE AT 715 PM
EDT...

The heavy rain has ended and water levels were receding. Flooding is 
no longer expected to pose a threat. Please continue to heed any 
remaining road closures.

LAT...LON 3550 8030 3550 8018 3547 8016 3546 8012
      3527 8009 3526 8010 3523 8008 3516 8007
      3517 8010 3519 8011 3519 8013 3518 8013
      3517 8014 3517 8024 3521 8025 3518 8032
      3519 8049

$$

WSS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 3:18 PM EDT, 53 minutes earlier.

Area forecast discussion, Aug 2, 3:18 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
318 PM EDT Thu Aug 2 2018

.SYNOPSIS...
The upper level trough over the Appalachians is expected to
gradually weaken through Saturday. Bermuda high pressure will build
in from the western Atlantic this weekend and early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 315 PM Thursday...

...Flash flood threat for all the Piedmont through Friday at
800 PM...

With merging low level boundaries focusing training
thunderstorms over the Piedmont, we placed all the Piedmont into
the Flash Flood Watch. The Watch was also extended in time
through Friday evening at 800 PM. This will cover the expected
rounds of thunderstorms with very heavy rain this afternoon,
again later tonight (west), and much of central NC Friday.

For the current situation, the merging outflows (one racing
north and northwest from the Coastal Plain and Sandhills and the
other moving slowly east through the eastern Piedmont) are
expected to initially focus a wet microburst wind threat and
flash flood threat along a line extending from Southern Pines to
Sanford through the Triangle and Henderson/Oxford. It appears
that the severe threat will only last for a few hours before
evolving to a general flash flood threat. The flash flood threat
may then begin to shift west again with time, back into the
western Piedmont (per the CAMS model solutions). The current
satellite and radar trends suggest additional storms over the
higher terrain to advance east again into parts of the western
Piedmont. There had already been flash flooding this morning in
the Triad region. Any additional rain there will be problematic
to say the least. The eastern Piedmont has not been as wet the
last few days, so the flooding will be slower to develop (but
with hourly rates to 3 inches through 500 PM) expect additional
Warnings.

The overturning due to the storms in the SE may stabilize that
region, with a lull expected there late afternoon into the
evening (Fayetteville to Raeford and Laurinburg).

We will maintain the current likely to categorical POP, with
the diurnal uptick of convection expected through the afternoon
lasting into the early evening. Current data supports MLCapes
1500-2000 J/KG where the breaks occur, bulk shear 30-35kt (NW),
and strong surface moisture convergence along outflows over the
region. A few isolated strong wind gusts are expected (under 50
mph) - yet with saturated soils and weight of wet trees, even
garden variety storms with gusts to 40 mph may produce downed
trees.

CAMS suggest convection will become more scattered to widely
scattered this evening. Another round of convection may evolve
tonight in the west - as yet another disturbance aloft rotates
around the base of the southern Appalachians as the upper trough
slowly weakens, threatening the western half of central NC
(essentially the current Flash Flood Watch area).

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As of 415 AM Thursday...

We'll still see numerous showers and storms with the potential
for locally heavy rain and gusty winds. One more day of highs in
the low-mid 80s, under mostly cloudy skies, before the heat
starts gearing back up. Expect lows of 69-73 with pops slipping
to low chance overnight as ascent quiets across the area. -GIH

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 315 PM Thursday...

The Atlantic subtropical ridge builds west on Saturday and
Sunday with a west to east oriented ridge axis centered near
KCHS on Sunday afternoon with heights of 595dm. Precipitable
water values on Saturday will range from 1.8 in the west to 2.1
in the east with PW values dropping a bit on Sunday. The air
mass across central NC will be weak to moderately unstable
during the afternoon and evening with frictional convergence
near the coast, convergence near a weak Piedmont trough and
differential heating in the mountains leading to widely
scattered thunderstorms. Highs will range in the mid 80s to
around 90 over the weekend with lows in the lower 70s.

The upper level ridge shifts further west early next week with
the ridge becoming centered over the southern Plains by Wednesday.
A short wave trough in the westerly flow aloft moves across the
Mid Atlantic and Carolinas on Monday and with some forcing for
ascent and cooler air aloft, thunderstorm chances increase a
bit. The flow aloft becomes more northwesterly on Tuesday with
disturbances aloft supporting convective chances in the 30-40%
range. Upper-level heights fall on Wednesday ahead of a stronger
short wave trough that arrives in the OH Valley late in the
day. The stronger flow aloft should support a more prominent
Piedmont trough on Wednesday which will allow for an increase in
convective coverage. Low level thickness values increase next
week supporting highs in the upper 80s to lower 90s with some
guidance even suggesting a couple of degrees hotter on Tuesday
and Wednesday. -Blaes

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
As of 315 PM Thursday...

Thunderstorms will affect most of the TAF sites through 23z
today, then a break expected. MVFR to IFR VSBYS and CIGS.
Another round is expected later tonight in the KGSO area.

Looking beyond 12z Fri, unsettled weather will continue through
Fri, with a similar cycle of late-night/early-morning MVFR
conditions followed by a slow rise to VFR by noon, scattered to
numerous showers in the afternoon and early evening, followed by
a trend back down to MVFR to IFR by midnight. Mid level ridging
building in from the east Sat/Sun should result in a decrease
in showers/storms as well as improved aviation conditions
lasting into Mon.
&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday evening for NCZ007>010-
021>026-038>041-073>076-083-084.

&&

SYNOPSIS...Badgett
NEAR TERM...Badgett
SHORT TERM...Badgett
LONG TERM...Haines
AVIATION...Badgett/Hartfield
Hazardous weather outlook, Aug 2, 3:49 PM EDT, 22 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
349 PM EDT Thu Aug 2 2018

NCZ011-027-028-042-043-077-078-085-086-088-089-032000-
Halifax-Nash-Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke-
Cumberland-Sampson-
349 PM EDT Thu Aug 2 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Widespread hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Widespread hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>010-021>026-038>041-073>076-083-084-032000-
Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange-
Durham-Franklin-Davidson-Randolph-Chatham-Wake-Stanly-Montgomery-
Moore-Lee-Anson-Richmond-
349 PM EDT Thu Aug 2 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 2, 3:22 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Raleigh NC
322 PM EDT THU AUG 2 2018

NCZ027-028-043-022000-
Edgecombe NC-Nash NC-Wilson NC-
322 PM EDT THU AUG 2 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NASH...SOUTHWESTERN
EDGECOMBE AND NORTHERN WILSON COUNTIES UNTIL 400 PM EDT...

At 322 PM EDT, Doppler radar was tracking a strong thunderstorm over
Elm City, or 11 miles south of Nashville, moving north at 30 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Rocky Mount, Nashville, Wilson, Elm City, Dortches, Red Oak,
Sharpsburg, Spring Hope, Sims and Battleboro.

LAT...LON 3569 7775 3573 7807 3604 7812 3605 7811
      3611 7785 3600 7762
TIME...MOT...LOC 1922Z 188DEG 26KT 3580 7791

HAINES
Special weather statement, Aug 2, 3:44 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
344 PM EDT THU AUG 2 2018

NCZ074-075-083>085-022045-
Scotland NC-Richmond NC-Anson NC-Moore NC-Montgomery NC-
344 PM EDT THU AUG 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MOORE...
NORTHWESTERN SCOTLAND...ANSON...SOUTHEASTERN MONTGOMERY AND RICHMOND
COUNTIES UNTIL 445 PM EDT...

At 343 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wadesboro, moving northeast at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Rockingham, Wadesboro, Hamlet, Hoffman, Ellerbe, Foxfire, Dobbins
Heights, Lilesville, Morven and Norman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3495 8022 3530 7967 3488 7942 3480 7991
      3481 8018 3482 8025
TIME...MOT...LOC 1943Z 243DEG 25KT 3492 7998

HAINES
Special weather statement, Aug 2, 3:50 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Raleigh NC
350 PM EDT THU AUG 2 2018

NCZ010-011-027-022045-
Nash NC-Warren NC-Halifax NC-
350 PM EDT THU AUG 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NASH...SOUTHEASTERN
WARREN AND WEST CENTRAL HALIFAX COUNTIES UNTIL 445 PM EDT...

At 350 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dortches, or 7 miles northeast of Nashville, moving north at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Rocky Mount, Nashville, Dortches, Red Oak, Glenview, Arcola,
Battleboro, Medoc Mountain State Park, Aventon and Airlie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3628 7768 3607 7773 3601 7777 3597 7778
      3598 7798 3617 7803 3620 7801 3621 7804
      3628 7806 3639 7787
TIME...MOT...LOC 1950Z 180DEG 20KT 3606 7788

HAINES
Special weather statement, Aug 2, 3:56 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
356 PM EDT THU AUG 2 2018

NCZ021-022-038-022100-
Guilford NC-Forsyth NC-Davidson NC-
356 PM EDT THU AUG 2 2018

...A STRONG THUNDERSTORM WILL AFFECT FORSYTH...NORTHEASTERN DAVIDSON
AND WESTERN GUILFORD COUNTIES UNTIL 500 PM EDT...

At 356 PM EDT, Doppler radar was tracking a strong thunderstorm near
Enon, or near Winston-Salem, moving northeast at 30 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Kernersville, Clemmons,
Bermuda Run, Lewisville, Stokesdale, Walkertown and Jamestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3612 8046 3614 8044 3621 8045 3622 8043
      3624 8045 3626 8045 3626 8000 3599 7976
      3591 8037 3596 8038 3599 8042 3600 8041
      3606 8047 3605 8048 3611 8051
TIME...MOT...LOC 1956Z 231DEG 26KT 3612 8038

HAINES
Local storm report, Aug 2, 3:57 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
357 PM EDT THU AUG 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     1 SSE APEX              35.71N 78.84W
08/02/2018                   WAKE               NC   911 CALL CENTER

            TREE DOWN.

&&
Local storm report, Aug 2, 4:02 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
402 PM EDT THU AUG 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     LEWISVILLE              36.10N 80.40W
08/02/2018                   FORSYTH            NC   911 CALL CENTER

            SEVERAL TREES DOWN IN THE AREA.

&&

JFD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:08 PM EDTSpecial Weather StatementRAHAlamance67 min
Aug 1, 9:43 PM EDTAreal Flood AdvisoryRAHAlamance, Davidson, Forsyth, Guilford, Randolph, Stanly3 hr
Aug 1, 10:20 PM EDTFlash Flood WatchRAHAlamance, Anson, Chatham, Davidson, Durham, Forsyth and 14 more46 hr
Aug 2, 6:43 AM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford, Randolph92 min
Aug 2, 7:29 AM EDTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford, Randolph3 hr
Aug 2, 8:15 AM EDTFlash Flood WarningRAHDavidson, Forsyth, Guilford7 hr
Aug 2, 9:10 AM EDTFlash Flood WarningRAHDavidson, Guilford, Randolph6 hr
Aug 2, 11:35 AM EDTAreal Flood AdvisoryRAHAlamance, Chatham, Guilford, Orange, Randolph3 hr
Aug 2, 11:56 AM EDTSpecial Weather StatementRAHGranville, Person49 min
Aug 2, 12:12 PM EDTSpecial Weather StatementRAHDurham63 min
Aug 2, 12:18 PM EDTAreal Flood AdvisoryRAHDurham, Orange, Person117 min
Aug 2, 12:47 PM EDTSpecial Weather StatementRAHDurham, Orange43 min
Aug 2, 1:10 PM EDTSpecial Weather StatementRAHGranville, Person50 min
Aug 2, 1:31 PM EDTSpecial Weather StatementRAHCumberland44 min
Aug 2, 1:33 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson42 min
Aug 2, 1:52 PM EDTAreal Flood AdvisoryRAHMontgomery, Moore, Randolph77 min
Aug 2, 1:55 PM EDTSpecial Weather StatementRAHHoke, Scotland50 min
Aug 2, 1:58 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Sampson47 min
Aug 2, 2:00 PM EDTSpecial Weather StatementRAHWayne60 min
Aug 2, 2:03 PM EDTAreal Flood AdvisoryRAHGuilford92 min
Aug 2, 2:04 PM EDTSpecial Weather StatementRAHDurham56 min
Aug 2, 2:26 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Sampson34 min
Aug 2, 2:28 PM EDTSpecial Weather StatementRAHChatham47 min
Aug 2, 2:30 PM EDTSpecial Weather StatementRAHJohnston, Wayne60 min
Aug 2, 2:32 PM EDTSpecial Weather StatementRAHMoore58 min
Aug 2, 2:34 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Orange41 min
Aug 2, 2:43 PM EDTAreal Flood AdvisoryRAHChatham, Durham, Orange, Wake2 hr
Aug 2, 2:46 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake27 min
Aug 2, 2:50 PM EDTSpecial Weather StatementRAHGranville, Vance55 min
Aug 2, 2:52 PM EDTSpecial Weather StatementRAHWake53 min
Aug 2, 2:58 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Orange, Wake47 min
Aug 2, 3:05 PM EDTSpecial Weather StatementRAHWake55 min
Aug 2, 3:08 PM EDTAreal Flood AdvisoryRAHChatham, Lee, Montgomery, Moore, Richmond112 min
Aug 2, 3:09 PM EDTSpecial Weather StatementRAHWake51 min
Aug 2, 3:11 PM EDTSevere Thunderstorm WarningRAHDurham, Wake24 min
Aug 2, 3:14 PM EDTSpecial Weather StatementRAHLee, Moore, Richmond61 min
Aug 2, 3:22 PM EDTSpecial Weather StatementRAHNash38 min
Aug 2, 3:32 PM EDTFlash Flood WarningRAHChatham, Durham, Lee, Orange, Wake3 hr
Aug 2, 3:32 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Lee, Wake43 min
Aug 2, 3:39 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Wake51 min
Aug 2, 3:44 PM EDTSpecial Weather StatementRAHAnson, Richmond61 min
Aug 2, 3:46 PM EDTSevere Thunderstorm WarningRAHAnson, Richmond44 min
Aug 2, 3:50 PM EDTSpecial Weather StatementRAHHalifax55 min
Aug 2, 3:56 PM EDTSpecial Weather StatementRAHForsyth64 min
Aug 2, 3:56 PM EDTSevere Thunderstorm WarningRAHForsyth49 min
Aug 2, 4:06 PM EDTFlash Flood WarningRAHDavidson, Forsyth6 hr
Aug 2, 4:08 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Vance35 min
Aug 2, 4:16 PM EDTAreal Flood AdvisoryRAHAnson, Richmond93 min
Aug 2, 4:33 PM EDTSevere Thunderstorm WarningRAHGranville, Vance27 min
Aug 2, 4:37 PM EDTSpecial Weather StatementRAHWarren23 min
Aug 2, 4:42 PM EDTSpecial Weather StatementRAHMontgomery48 min
Aug 2, 5:06 PM EDTSpecial Weather StatementRAHRandolph39 min
Aug 2, 5:10 PM EDTSpecial Weather StatementRAHGuilford65 min
Aug 2, 5:24 PM EDTSpecial Weather StatementRAHDavidson51 min
Aug 2, 5:47 PM EDTFlash Flood WarningRAHGuilford, Randolph3 hr
Aug 2, 6:14 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford41 min

Nearby

Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.